# SDR AALA20131207008

- Difficulty date: December 7, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 83,779 hours, 37,953 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI CREW REPORTED FIRST OFFICERS DIRECTIONAL GYRO FAILED.  EMERGENCY DECLARED FLIGHT RETURNED BWI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 1 DIRECTIONAL GYRO.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
